# SDR 2007UALA02854

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SN1223 LWR AFT FRAME CORNER HAS 3 ELONGATED HOLES AND ONE HOLE CRACKED.  REPLACED DAMAGED FRAME SECTION.
